# SDR 04FDEA01538

- Difficulty date: May 29, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- Aircraft time: 53,226 hours, 23,915 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FORWARD LOWER CARGO ROLLER TRAY AT RBL 28, FS 889 ON TOP PLATE, FOUND TO BE OUT OF LIMITS.  REMOVED CORROSION, FABRICATED T-SUPPORT, DOUBLERS AND INSTALLED IAW DC10 SRM 51-31-01 VOL 2.
